SciELO - Scientific Electronic Library Online

 
vol.38 número4Nonlinear elliptic problems in weighted variable exponent Sobolev spaces by topological degreeSome fixed point theorems for generalized Kannan type mappings in b-metric spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

AL-ZOUBI, Khaldoun  y  AL-TURMAN, Farah. On graded 2-classical prime submodules of graded modules over graded commutative rings. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.753-761. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0049.

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce the concept of graded 2-classical prime submodules. Various properties of graded 2-classical prime submodules are considered.

Palabras clave : Graded 2-classical prime submodule; Graded classical prime submodule; Graded prime submodule.

        · texto en Español     · Español ( pdf )